# SDR ASOA201001671

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERNAL PLACARD "EMERGENCY EXIT HANDLE INSTRUCTIONS" AND OPEN TO CLOSE ARROW MISSING PIECES, AND UNREADABLE.  APPLIED "EMERGENCY EXIT HANDLE INSTRUCTIONS" SILKSCREEN PRINT IAW AMM 20-60-11-000-801.
